# SDR ASOA201101072

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 2,799 hours, 2,418 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625, OBLIQUE CLIP IS CRACKED.   REMOVED CLIP IAW SRM 51-42-20.   COMPLIED WITH EDDY CURENT INSP IAW NDTM 51-20-06, PART 1 53-00-096, PART 6 AND COMFIRMED CRACK.  INSTALLED NEW CLIP IAW REO 601R-53-61-100 AND REO 601R-53-61-422.
